# SDR QXEA9500065

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGNS ABOVE THE COCKPIT DOOR AND ENTRANCE TO THE CABIN ARE INOPERATIVE.  RELAMPED THE LIGHTS AND AIRCRAFT WAS RETURNED TO SERVICE.
